MAUDE Adverse Event Report: UNOMEDICAL A/S MIO; UNO INSET II 80/6 SC1 BLUE MIMX

UNOMEDICAL A/S MIO; UNO INSET II 80/6 SC1 BLUE MIMX
Model Number MMT-945A
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 08/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
Reference number (b)(4).Event occurred in australia.On (b)(6) 2024, it was reported that the patient encountered infusion set occlusion event.The blood glucose was reported 20 mmol/l and treated with bolus via pump.No further information.
 
Additional Manufacturer Narrative
E1: patient city: (b)(6).Patient country : australia.

Brand Name
MIO
Common Device Name
UNO INSET II 80/6 SC1 BLUE MIMX
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3
osted
lejre, 4320
DA  4320
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key20292576
Report Number3003442380-2024-26991
Device Sequence Number12562663
Product Code FPA
UDI-Device Identifier05705244020368
UDI-Public05705244020368
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-945A
Device Lot Number6005828
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2024
Initial Report FDA Received Date09/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown